Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A set of generators for ternary linear groups


Author: Ida May Schottenfels
Journal: Bull. Amer. Math. Soc. 12 (1905), 63-68
DOI: https://doi.org/10.1090/S0002-9904-1905-01288-X
MathSciNet review: 1558273
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1905-01288-X

American Mathematical Society